# SDR AMTA200700517

- Difficulty date: October 17, 2007
- Submitted: October 31, 2007
- Operation: Air carrier
- Aircraft: N550TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 1380-1426
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER SILL HAS CORROSION FROM STA 1380, STA 1426 RBL 22.  REPLACED Z CHANNEL IAW SRM 51-40-02-0G.  (K)
